MAUDE Adverse Event Report: ABBOTT MEDICAL EXTENSION, 30CM; SCS LEAD EXTENSION

ABBOTT MEDICAL EXTENSION, 30CM; SCS LEAD EXTENSION
Model Number 3383
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 03/10/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient experienced ineffective therapy due to high impedances.Reprogramming has been unable to resolve the issue.As a result, surgical intervention was undertaken to replace the lead extensions on (b)(6) 2025.The impedances resolved.Therapy was restored post-operatively.
 
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive since the device was not returned for analysis.Based on the information received, the cause of the reported incident could not be conclusively determined.

Brand Name
EXTENSION, 30CM
Common Device Name
SCS LEAD EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
sara speyerer
6901 preston road
plano, TX 75024
9723098000
MDR Report Key22756939
Report Number1627487-2025-03951
Device Sequence Number20990996
Product Code LGW
UDI-Device Identifier05415067017918
UDI-Public(01)05415067017918(10)3497770(17)130928
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P010032
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2012
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2013
Device Model Number3383
Device Catalogue Number3383
Device Lot Number3497770
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Initial Report FDA Received Date08/08/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/21/2011
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SCS IPG.
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight79 KG